Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Brain hemorrhage due to high BP. Was eating and talking well. Very weak, unable to eat. Taking medicines for BP control

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
My collegue's father have got brain hamrage last week due to high BP 240 and was discharged yesterday , During hospital he was eating and talking well but after discharge, at home he is not able to eat even 2 spoons of rice, and becoming very weak and repeatedly having high fever. Kindly guide , Phone : 0000 / 0000, rght now he is undergoing BP control medicines and at present his BP is 150
Posted Mon, 20 May 2013 in Brain and Spine
Answered by Dr. Gopal Krishna Dash 1 hour later
Thanks for the query,
I understand your problem
Your friend's father developed bleeding in the brain mostly due to high and uncontrolled blood pressure. Uncontrolled blood pressure in this age the cause for bleeding in the brain. The current problem, I mean the fever and inability to eat could be related to infections. Patients with stroke are susceptible to various infections like lungs, urine etc. This needs to be treated so that he will improve. Further, he needs regular physiotherapy and control of blood pressure. You need to consult your local neurologist who will guide you through clinical evaluation and treatment.

Hope this helps
Let me know if I can help you any way
Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor